# SDR ERAA087099

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 13,994 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Combust Chamber
- Part number: 6898735
- Part serial: CAT22630
- Condition: Cracked
- Location: Engine
- Part time: 12,230 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE HAS LOW POWER.  HAS CRACKED ARMPIT ON COMBUSTION CASE. INSTALLED SERVICEABLE COMBUSTION CASE.
